# SDR A6WA201141092

- Difficulty date: October 13, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL SKIN IS CHAFED NEXT TO HANDLE.  BLENDED DAMAGED AREA IAW REO 601R-53-31-086 .100 MAT THICKNESS .025 MAT LOSS .075 MAT REMAINING MAX IS WITHIN SERVICEABLE LIITS IAW REO 601R-53-31-086.
